4.5
42 reviews
Other Cold & Flu Medicines:
  • Average: 4.4
  • High: 5.0
Type:
Cold & Flu Relief, Nasal Relief
Brand:
Sudafed
Sudafed 12 Hour

Read 42 Reviews

REVIEW SNAPSHOT®

by PowerReviews
Sudafed 12 Hour
 
4.5

(based on 42 reviews)

Ratings Distribution

  • 5 Stars

     

    (30)

  • 4 Stars

     

    (8)

  • 3 Stars

     

    (1)

  • 2 Stars

     

    (1)

  • 1 Stars

     

    (2)

93%

of respondents would recommend this to a friend.

Pros

No Pros

Cons

No Cons

Best Uses

No Best Uses
    • Congestion Relief:
    •  
    • Chest Congestion Relief:
    •  
    • Relief of Aches & Pains:
    •  
    • Cough Suppression:
    •  

Most Liked Positive Review

 

All stuffed up? Let fast acting, 12 Hour Sudafed clear your head

I don't suffer from allergies but unfortunately my husband does and so do two of our four sons. It's extremely frustrating for them because there is pollen and rag weed in...Read complete review

I don't suffer from allergies but unfortunately my husband does and so do two of our four sons. It's extremely frustrating for them because there is pollen and rag weed in great abundance where we live. It seems as if one or more of my family members are constantly battling a stuffy nose and/or a sinus headache. 

When the stuffiness is not accompanied by a fever or sore throat that needs some sort of pain or fever reducing medication, and it's occurring during the daytime, I usually give them **Sudafed 12 Hour, Non-Drowsy Nasal Decongestant, Coated Caplets** and it un-stuffs all of the stuffiness so that they can go on with their lives without the frustration and discomfort of nasal congestion.

This product contains 120 MG of Pseudoephedrine HCl in each caplet and they are 'extended release' caplets so they keep working for about 12 hours. Sudafed 12 Hour, Non-Drowsy Nasal Decongestant does not cause drowsiness, which is very important for my family because my husband and sons are busy, active people. They don't have the desire or the luxury of taking a decongestant that knocks them out during the daytime. There is work to be done and school to attend--places to go, people to see, etc...so this OTC medication is great for my guys since it works so well but it doesn't slow them down.

**Product Information:**

*"24 Hour Long Acting Nasal Decongestant. Pseudoephedrine Hydrochloride Extended-Release Tablets relieve Nasal & Sinus Congestion due to Colds & Allergies and it relieves Sinus Pressure. Maximum Strength."*


**Active Ingredients:** In each tablet: *Pseudoephedrine HCl 120 mg (For Nasal Decongestion).*

**Inactive Ingredients:** *Candelilla Cera (Euphorbia Cerifolia Wax), Hypromellose, Magnesium Stearate, Microcrystalline Cellulose, Cellulose Acetate, Polyethylene Glycol, Hydroxypropyl Cellulose, Povidone, and Titanium Dioxide.*

If you have any pre-existing medical conditions, please check with your doctor before taking Sudafed 12 Hour, Non-Drowsy Nasal Decongestant, Coated Caplets. Also, read all of the instructions included in the packaging and take it only as directed.

I am not listing them all in this review, but there are quite a few warnings associated with taking this product. It is not recommended for people who have high blood pressure or for women who are pregnant. Those are only two of the warnings listed, so please do be careful and don't take this product without reading all of the information included in it's packaging.

This nasal decongestant works well for my family members whether they are suffering from allergies or they have a head cold. It relieves sinus pressure so that they can breath and so that they don't get a sinus headache or so that they can get rid of a sinus headache.

If you need a fast acting, long lasting nasal decongestant that won't make you drowsy, I recommend that you give this product a try. You can find it behind the counter at your local pharmacy.

Congestion Relief
Sudafed 12 Hour, Non-Drowsy Nasal Decongestant, Coated Caplets relieves nasal congestion very well, and allows you to breath more easily and helps relieve headaches due to sinus pressure.

Chest Congestion Relief
This product does not contain ingredients to relieve chest congestion.

Relief of Aches & Pains
Sudafed 12 Hour, Non-Drowsy Nasal Decongestant, Coated Caplets helps relieve pain due to congested sinuses and it can help relieve sinus headaches, but it does not contain a pain reliever or a fever reducer.

Cough Suppression
This product doesn't contain a cough suppressant.

VS

Most Liked Negative Review

 

Dried my sinses out a little too much

This worked too well for me; my sinuses ended up dry and itchy because the medication was too strong for me; it wasn't exactly worse than the congestion but it was uncomfortable enough that...Read complete review

This worked too well for me; my sinuses ended up dry and itchy because the medication was too strong for me; it wasn't exactly worse than the congestion but it was uncomfortable enough that it was hard to pick the lesser of two evils.
It didn't do very much for my cough though, it took the edge off it but I still was up half the night coughing, it wasn't as strong of a cough as I had without the medication but still didn't fully get rid of it.
The first dose I didn't notice so much by after a few it did make me sort of tired, but I am very sensitive to the way some medication causes me to react; the drowsy issue is one I have with most medication that clears up sinus problems.

Congestion Relief
Too drying for me; I ended up with some sinus pain because of the drying effect.

Relief of Aches & Pains
It caused some discomfort with my sinuses but it did help my headache that I had from the congestion.

Cough Suppression
Didn't notice any real difference, was still coughing even after I took it

Reviewed by 42 customers

Displaying reviews 1-10

Back to top

Previous | Next »

 
5.0

Does a lot for a little pill, its good for just about everything

By 

from Birmingham, Al

Comments about Sudafed 12 Hour:

I am a firm believer in the Sudafed Brand. They make just about the best cold, allergy, sinus and congestion medicine there is to be had. They are always effective and long lasting and the price is reasonable. I take these for a variety of ailments. I suffer from asthma and these are great for an "all day" pill when I don't want to be bothered with multipile doses and they are a strong sinus medication.

Congestion Relief
They work wonderfully for a variety of ailments, they work well with my asthma, and also great with allergy relief and for cold symptoms they are outstanding for comfort.

Chest Congestion Relief
You will be able to tell a big difference in your chest congestion almost immediately and they last for a long time. Sometimes I break them in half because they do last so long, and sometimes they keep me awake.

Relief of Aches & Pains
They don't work so well for aches and pains if that is your problem you will have to take some aspirin or tylenol along with the Sudafed. They do nothing for your pain.

Cough Suppression
Will stop your cough for about 12 hours and clear up your congestion also.

  • Congestion Relief:
  •  
  • Chest Congestion Relief:
  •  
  • Relief of Aches & Pains:
  •  
  • Cough Suppression:
  •  

(0 of 1 customers found this review helpful)

 
3.0

Powerful, effective product but not for everyone!

By 

from Lake Mary, FL

Comments about Sudafed 12 Hour:

This product works absolute WONDERS on that nagging sinus headache that just won't leave with painkillers alone. It works all day, does not make me drowsy (actually has a bit of the opposite effect), and wears off just enough for me to get a good nights sleep. It is kind of a one-trick pony in that iit ONLY solves sinus congestion and pressure, but it does a PHENOMENAL job of curing that problem when it is very bad. The drug in this medicine is strong and not good for everyone, so of course consult your doctor to avoid problems.

Congestion Relief
Good to go in 30 minutes. I have one with my coffee in the morning and can breathe for the rest of the day!

Chest Congestion Relief
I'm not really sure this has an effect on chest congestion.

Relief of Aches & Pains
Not for that. You'll need to supplement with a painkiller for bothersome aches.

Cough Suppression
Again, not the medicine for that. I think this product is best suited for sinus pain and pressure/congestion only.

  • Congestion Relief:
  •  
  • Chest Congestion Relief:
  •  
  • Relief of Aches & Pains:
  •  
  • Cough Suppression:
  •  

(2 of 2 customers found this review helpful)

 
5.0

The only 12-hour medicine that has ever worked for me

By 

from USA

Comments about Sudafed 12 Hour:

I have been using Sudafed-12 hour for many years, whenever a head cold hits me the first thing I turn to is Sudafed-12 hour. Within the first hour my head has cleared, my nose has cleared, I can breathe and any headache I was suffering has also disappeared. This medicine is completely effective in relieving congestion symptoms, it drys up all the mucous, however it does come with side effects, the theory is it is drying up the mucous which in turn makes me incredibly thirsty however it keeps me drinking lots of water which probably helps kick out the cold faster. A second symptom that I get is a slight anxious and jittery feeling, something like having had one to many cups of coffee that morning. I definitely would not be able to get to sleep taking this medication however as it is wearing off I do feel kind of a "crash" feeling that helps me get through the night with sleep which can be a hard thing to attain when you are fighting a stuffy nose and plugged head feeling.

  • Congestion Relief:
  •  
  • Chest Congestion Relief:
  •  
  • Relief of Aches & Pains:
  •  
  • Cough Suppression:
  •  
 
4.0

works great

By 

from USA

Comments about Sudafed 12 Hour:

My family seems to always have allergies or a cold during the winter months. Sudafed 12-hour is a great way to get rid of the symptoms so you can get back to normal life and get things done. I have also had to take Sudafed for chronic sinusitis. It really does help. I do not like the fact that you get drilled when going to buy it from the pharmacy. I dont know if its just the area I live or if ots everywhere, but I hate having to give id and wait on a pharmacist to come question you about your symptoms and if they choose they can tell you no. I haven't had them tell me no yet bit they do usually try to recommend something else before selling you what you ask for. Overall if you need some sinus relief, you should definetely give Sudafed a try it does work.

Congestion Relief
While it doesnt help my congestion completely, it does help enough for me to feel decent and not horrible.

Cough Suppression
One thing that kills me is everytime I get a cold I cough nonstop especially at night. I end up keeping my husband and kids up because I can't stop coughing. Unless I've taken Sudafed. It relieves me of my cough for the night.

  • Congestion Relief:
  •  
  • Chest Congestion Relief:
  •  
  • Relief of Aches & Pains:
  •  
  • Cough Suppression:
  •  

(1 of 1 customers found this review helpful)

 
4.0

Great for someone who struggles with mountain cedar allergies

By 

from San Antonio, Texas

Comments about Sudafed 12 Hour:

January to April are perhaps the worst months for me, as someone with chronic allergies. I've learned to live with the runny noses, watery eyes, and painful headaches, and Clartin can be pricey. Sudafed 12 Hour is a less expensive solution, and it works just as well as Claritin! 12 Hours is sufficient for the workday, the pill doesn't make you drowsy, and you don't get any unpleasant side effects like upset stomach. While watery eyes remain a problem, I don't feel so congested. Drink a tall glass of water with Sudafed so it really works into your system.

Each box comes with 10 coated capsules, enough for a week's supply. The pills are extended release, so you know that they are working throughout the day. The pill is intended for adult use, so children will need a different treatment. Additionally, the pill is only intended to be used once a day, but if for some reason you need more relief, you can take two every twelve hours, but nothing more.

  • Congestion Relief:
  •  
  • Chest Congestion Relief:
  •  
  • Relief of Aches & Pains:
  •  
  • Cough Suppression:
  •  

(3 of 3 customers found this review helpful)

 
4.0

Sudafed 12 hour sinus

By 

from USA

Comments about Sudafed 12 Hour:

Sudafed 12 hour sinus is supposed to relieve sinus congestion. I would say it does its job quite well. Aside from the slightly jittery feeling I always get from this product it works wonderfully. I have always had bouts of allergies every now and then and they will cause me to get headaches from the pressure build up in my sinuses. If I take this product when I feel myself getting congested it definitely helps me avoid a sinus headache. If you have ever gotten a sinus headache you will know the slight jitters this product causes is definitely worth it. It also helps to open you up so you can breathe better.

Congestion Relief
This product is great at helping to relieve sinus congestion. It seems to clear up pretty quickly after you take the Sudafed and keeps it at bay for quite a while.

Chest Congestion Relief
I have never really seemed to get that much relieve from chest congestion when taking this product. I do not believe it is really designed for chest congestion though.

Relief of Aches & Pains
I have gotten pain relief from this product when it comes to sinus pressure and sinus headaches. As far as normal aches and pains from a cold or the flu I do not think this product helps much. Although I do not think they really intend it for pain relief.

Cough Suppression
This product will help relieve a cough from sinus drainage but as far as a chest cold it doesnt offer much relief.

  • Congestion Relief:
  •  
  • Chest Congestion Relief:
  •  
  • Relief of Aches & Pains:
  •  
  • Cough Suppression:
  •  

(1 of 1 customers found this review helpful)

 
5.0

Sudafed Got The Job Done By eliminating my Sinus Drainage!

By 

from Fort Worth, Texas

Comments about Sudafed 12 Hour:

Overall Sudafed 12 hour over the counter medication was a great match to my horrible sinus issues. I was suffering from allergies and sinus problems. I was so sick, I was using another brand and was getting no relief from any of the symptoms. I picked up the Sudafed 12 Hour medicine, I got relief shortly after taking this medication. I was coughing less and the runny nose and itchy throat was gone. I felt relief throughout my whole work day. The Sudafed helped me make it through the day without feeling ill. I still had some of the symptoms but I had enough relief to still conduct my daily activities at home and work. I was overall satisfied with this medicine and have used it several times over the last few years. The one downfall to using this medicine is if you have hypertension it will raise your blood pressure a bit and could cause some unexpected side effects.

  • Congestion Relief:
  •  
  • Chest Congestion Relief:
  •  
  • Relief of Aches & Pains:
  •  
  • Cough Suppression:
  •  
 
5.0

Really strong stuff and it works great

By 

from USA

Comments about Sudafed 12 Hour:

I tried Sudafed because it was recommended to me by my doctor when nothing else seemed to be working. I was really happy with the results and have kept using it whenever I get sick. It says it will last for 12 hours, and it really does, which is not true of a lot of meds. It just gets you feeling better quickly.

  • Congestion Relief:
  •  
  • Chest Congestion Relief:
  •  
  • Relief of Aches & Pains:
  •  
  • Cough Suppression:
  •  
 
5.0

HELPS REDUCE THE PRESSURE AND HEADACHE DUE TO SINUS CONGESTION

By 

from USA

Comments about Sudafed 12 Hour:

when I have those major sinus headaches from being congested this is what I find works best. Because it is extended release , I do not suffer from the side effects of feeling ansty or that my heard is racing. Great product for us allergy suffers. thanks!

Chest Congestion Relief
I find it works mostly o n sinus congestion.

Relief of Aches & Pains
not made for that unless it's a sinus pressure issue

Cough Suppression
not made for that

  • Congestion Relief:
  •  
  • Chest Congestion Relief:
  •  
  • Relief of Aches & Pains:
  •  
  • Cough Suppression:
  •  

(1 of 1 customers found this review helpful)

 
4.0

Great product...Just not for me.

By 

from USA

Comments about Sudafed 12 Hour:

I was told by my OB that Sudafed was a safe medicine to take while pregnant. So, miserable with a cold, I gave in and bought this. It may be safe, but in the throes of 'restless leg' due to the amount of pressure on my lower extremities anyway, this medicine was like adding fuel to the fire. Sudafed did relieve some of my symptoms for a period of time, but I was not able to rest any because of the creepy, crawly feelings in my legs. So, for those not prone to bouts of restless leg brought on my antihistamines, Sudafed is a great option.

  • Congestion Relief:
  •  
  • Chest Congestion Relief:
  •  
  • Relief of Aches & Pains:
  •  
  • Cough Suppression:
  •  

Displaying reviews 1-10

Back to top

Previous | Next »